Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Been on seasonque. Had intercourse. Nausea, dizziness and fatigue means pregnant?

Hi I want to know if Im pregnate/is it time to take a test. Ive been on the pill (seasonque) for two years and had to stop for a two weeks and started them back up well I had intercourse the first week of starting up my pills again without any other protection and a week after that I started getting really nausous/vomited a couple times which made made me stop taking the pill again because they just keep coming up., This was led with unusual fatigue , headaches , and now (week and 5 days later) weird cravings. I also have found found my sleeping patterns have changed. On top of all this my period has not started which it usually does as soon as I stop taking the pill but it has yet to come. I would just like to hear a experts opinion to see if I could actually be.
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Considering what you have said about stopping the pill and restarting, pregnancy is certainly a possibility. You mentioned that you did not take the pills when you restarted because of nausea. Also , the fact that you have not started our periods points to the fact that you may well be pregnant.
Do a pregnancy test and take things from there.
Best wishes.
Answered: Sat, 8 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor